Proceedings of the Japan Academy, Series A, Mathematical Sciences

An improvement of sufficient conditions for starlike functions

Mamoru Nunokawa, Shigeyoshi Owa, Hitoshi Saitoh, and Koichiro Ohtake

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 66, Number 10 (1990), 312-314.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195512293

Digital Object Identifier
doi:10.3792/pjaa.66.312

Mathematical Reviews number (MathSciNet)
MR1103965

Zentralblatt MATH identifier
0763.30004

Subjects
Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)

Citation

Nunokawa, Mamoru; Owa, Shigeyoshi; Saitoh, Hitoshi; Ohtake, Koichiro. An improvement of sufficient conditions for starlike functions. Proc. Japan Acad. Ser. A Math. Sci. 66 (1990), no. 10, 312--314. doi:10.3792/pjaa.66.312. https://projecteuclid.org/euclid.pja/1195512293


Export citation

References

  • [1] I. S. Jack: Functions starlike and convex of order a. J. London Math. Soc, 3, 469-474 (1971).
  • [2] S. S. Miller and P. T. Mocanu: On some classes of first-order differential subordinations. Michigan Math. J., 32, 185-195 (1985).
  • [3] S. S. Miller and P. T. Mocanu: Second order differential inequalities in the complex plane. J. Math. Anal. Appl., 65, 289-305 (1978).
  • [4] R. Singh and S. Singh: Starlikeness and convexity of certain integrals. Ann. Univ. Mariae Curie-Sklodowska., 35, 145-147 (1981).